# SDR AALA20011584

- Difficulty date: July 31, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND FASTENER HEAD LOWER SKIN OF WING CENTER SECTION LBL 24 STRINGER 6.  REPAIRED PER ESO 11697 DATED 7/31/2001 EXTERNAL DOUBLER.  (M)
